# SDR UPS405460

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C CHECK, MAINTENANCE REPORTED BULK CARGO COMP. T-CHORD ON BULKHEAD FOR CARGO FLOOR STRUCTURE IS CORRODED AND CRACKED ON HORIZ. FLANGE AT STA 2160, RBL 2, 23, AND 29.  REPLACED UPPER CHORD PER SRM 51-30-02.
